Alert archive / California / Flash Flood Warnings in 2015
Flash Flood Warning 10, NWS Reno, NV
NWS Reno, NV issued this flash flood warning at Jul 3, 2015, 2:33 PM PDT for Nevada County, Sierra County, California; Washoe County, Nevada. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2015, 2:33 PM PDT (21:33 UTC)
- Expired
- Jul 3, 2015, 5:30 PM PDT
- In force
- 3 hr
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Nevada County, CA, Sierra County, CA, Washoe County, NV
The radar
The Reno radar (KRGX), 54 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 3:05 PM PDT | HEAVY RAIN 1.06 | 2 W Verdi, CA | COOPERATIVE WEATHER OBSERVER IN VERDI REPORTED 1.06 INCHES OF RAINFALL IN 35 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 9.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -288 J/kg
- Mixed-layer LCL
- 1858 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
310
WGUS55 KREV 032133
FFWREV
CAC057-091-NVC031-040030-
/O.NEW.KREV.FF.W.0010.150703T2133Z-150704T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
233 PM PDT FRI JUL 3 2015
THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NEVADA COUNTY IN NORTHERN CALIFORNIA...
SIERRA COUNTY IN NORTHERN CALIFORNIA...
SOUTHERN WASHOE COUNTY IN WESTERN NEVADA...
* UNTIL 530 PM PDT
* AT 233 PM PDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS OCCURRING OR
EXPECTED TO BEGIN SHORTLY. EXCESSIVE RAINFALL OVER THE WARNED AREA
WILL CAUSE MUD SLIDES NEAR STEEP TERRAIN. THE MUD SLIDE CAN CONSIST
OF ROCK...MUD...VEGETATION AND OTHER LOOSE MATERIALS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
VERDI...FLORISTON AND VERDI-MOGUL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ...
COUNTRY ROADS...AND RANCHLAND ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.
&&
LAT...LON 3945 11992 3940 12001 3950 12009 3956 11997
$$
JW2 follow-up statements
268 WGUS75 KREV 032213 FFSREV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RENO NV 313 PM PDT FRI JUL 3 2015 CAC057-091-NVC031-040030- /O.CON.KREV.FF.W.0010.000000T0000Z-150704T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NEVADA CA-SIERRA CA-WASHOE NV- 313 PM PDT FRI JUL 3 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM PDT FOR NEVADA...SIERRA AND SOUTHERN WASHOE COUNTIES... AT 312 PM PDT...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS PRODUCING HEAVY RAIN IN VERDI WHERE OVER 1 INCH OF RAIN FELL IN 30 MINUTES. FLASH FLOODING IS OCCURRING OR EXPECTED TO BEGIN SHORTLY. EXCESSIVE RAINFALL OVER THE WARNED AREA WILL CAUSE MUD SLIDES NEAR STEEP TERRAIN. THE MUD SLIDE CAN CONSIST OF ROCK...MUD...VEGETATION AND OTHER LOOSE MATERIALS. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... VERDI...FLORISTON AND VERDI-MOGUL. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A VERY DANGEROUS SITUATION! RUNOFF WILL QUICKLY FLOOD LOW LYING AREAS...STREETS...STREAMS...CREEKS...AND RIVERS. MANY ROADWAYS WILL BE CLOSED DUE TO THE HEAVY RAINFALL AND TRAVEL IS NOT RECOMMENDED. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. && LAT...LON 3945 11992 3940 12001 3950 12009 3956 11997 $$ JW
294 WGUS75 KREV 032322 FFSREV FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RENO NV 422 PM PDT FRI JUL 3 2015 CAC057-091-NVC031-032331- /O.CAN.KREV.FF.W.0010.000000T0000Z-150704T0030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NEVADA CA-SIERRA CA-WASHOE NV- 422 PM PDT FRI JUL 3 2015 ...THE FLASH FLOOD WARNING FOR NEVADA...SIERRA AND SOUTHERN WASHOE COUNTIES IS CANCELLED... THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. LAT...LON 3945 11992 3940 12001 3950 12009 3956 11997 $$ JW
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 2:05 PM PDT, 28 minutes earlier.
Area forecast discussion, Jul 3, 2:05 PM PDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 205 PM PDT FRI JUL 3 2015 .SYNOPSIS... ABUNDANT MOISTURE ACROSS THE REGION WILL BRING SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH THE WEEKEND. LOW PRESSURE DEVELOPING NEAR THE CALIFORNIA COAST WILL CONTINUE THE POSSIBILITY OF THUNDERSTORMS THROUGH MUCH OF THE UPCOMING WEEK. LOCAL FLASH FLOODING, FREQUENT LIGHTNING AND GUSTY OUTFLOW WINDS WILL REMAIN THE PRIMARY THREATS WITH THESE STORMS. && .SHORT TERM... FEW CHANGES MADE TO THE SHORT TERM AS DEEP MOISTURE WILL REMAIN ACROSS THE EASTERN SIERRA INTO WESTERN NEVADA. CURRENT DEW POINTS ARE IN THE 50S WITH PW 1-1.2 INCHES, NEAR RECORD LEVELS FOR EARLY JULY. THUNDERSTORMS HAVE FORMED FROM TAHOE NORTH TO WESTERN LASSEN COUNTY WITH ANOTHER LINE OVER THE SIERRA FRONT. THESE STORMS ARE ON THE LEADING EDGE OF A SHORT WAVE EVIDENT IN WV IMAGERY MOVING NORTH THROUGH THE SACRAMENTO VALLEY. ANY STORM IS CAPABLE OF TORRENTIAL RAINS IN THIS ENVIRONMENT AND LOCALIZED FLASH FLOODING WILL CONTINUE TO BE A CONCERN THIS EVENING. SOUTH OF THIS WAVE, THERE IS SUBSIDENCE SO CUT BACK ON THE STORMS THIS EVENING FOR MONO-MINERAL COUNTIES. SHOWERS AND THUNDERSTORMS SHOULD WIND DOWN OVERNIGHT, BUT A FEW WILL REMAIN POSSIBLE. SATURDAY STILL LOOKS LIKE IT HAS THE POTENTIAL TO BE A VERY ACTIVE DAY AS ANOTHER SHORT WAVE WILL MOVE INTO WESTERN NEVADA DURING THE AFTERNOON. MOISTURE AND INSTABILITY REMAIN HIGH ALONG WITH LIGHT FLOW ALOFT FOR SLOW MOVING STORMS. AGAIN, LOCALIZED FLASH FLOODING REMAINS A CONCERN AND IT COULD AFFECT SEVERAL AREAS TOMORROW. CONSIDERED ISSUING A FLASH FLOOD WATCH, BUT WILL HOLD OFF. MODELS ARE INDICATING SOME MORNING CLOUD COVER WHICH MAY LIMIT THE INSTABILITY ENOUGH TO KEEP THE THREAT LOWER. RIGHT NOW IT APPEARS THE BEST POTENTIAL WILL BE ALONG THE 395 CORRIDOR WHERE MUCH OF THE RAINFALL HAS FALLEN THE PAST SEVERAL DAYS. IN ADDITION, A WEAK AFTERNOON ZEPHYR IS EXPECTED TO DEVELOP WHICH WOULD ENHANCE CONVERGENCE AND ADD LOW LEVEL FORCING. SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE WELL INTO THE EVENING AT LEAST NORTH OF I-80 AS THE SHORT WAVE MOVES THROUGH BEFORE SLOWLY DIMINISHING. SUNDAY LOOKS TO BE A QUIETER DAY WITH A LITTLE LESS MOISTURE AND SOME SUBSIDENCE BEHIND SATURDAY'S WAVE. SCATTERED THUNDERSTORMS WILL STILL DEVELOP AND PROPAGATE EAST DURING THE DAY WITH ANOTHER WEAK ZEPHYR. WALLMANN .LONG TERM...MONDAY THROUGH FRIDAY... SO MODERATE CHANGERS WERE MADE TO THE EXTENDED FORECAST, MAINLY CONCERNING THUNDERSTORM COVERAGE AHEAD OF AN APPROACHING LOW PRESSURE. MID RANGE MODEL GUIDANCE REMAINS IN RELATIVELY GOOD AGREEMENT FOR NEXT WEEK. THERE ARE SOME INITIAL TIMING VARIANCES FOR MONDAY BETWEEN GFS AND THE ECMWF WITH THE EC A LITTLE SLOWER WITH THE WAVE ON MONDAY. HOWEVER, AGREEMENT BECOMES MORE CONSISTENT MONDAY NIGHT ONWARD. LOW PRESSURE APPROACHING THE SIERRA WITH SOUTHWEST FLOW INCREASING. PREVIOUSLY, THE THOUGHTS WERE THAT FLOW WOULD BE TOO DRY FOR CONVECTION AHEAD OF THE APPROACHING UPPER LOW. HOWEVER, RESIDUAL MOISTURE WILL KEEP THUNDERSTORMS IN THE FORECAST. THE LOWEST LEVELS ARE DRIER, SUGGESTING THAT SOME OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING MODERATE TO STRONG OUTFLOW WINDS. DID CHANGE SOME OF THE THUNDERSTORM PLACE MORE OVER THE SIERRA INITIALLY BEFORE TRANSITIONING INTO MAINLY WESTERN NEVADA WITH STRONGER WESTERLY FLOW IN THE AFTERNOONS. OTHERWISE, TEMPERATURES WILL STAY MUCH CLOSER TO SEASONAL AVERAGES. THIS IS MAINLY DUE TO HIGH PRESSURE SHIFTING EASTWARD ALLOWING THE HEAT DOME TO ABATE ACROSS WESTERN NEVADA AND THE SIERRA. && .AVIATION... AVIATION WEATHER WILL BE SIMILAR TO YESTERDAY AS ISOLATED TO SCATTERED THUNDERSTORMS DEVELOP AGAIN OVER THE REGION. BEST COVERAGE THIS AFTERNOON SHOULD BE ALONG THE SIERRA AND JUST EAST INTO FAR WESTERN NEVADA AND NORTHEAST CALIFORNIA. OUTSIDE THE STORMS VFR CONDITIONS ARE LIKELY...BUT WITHIN THE STORMS LOWERED CIGS AND VSBYS ARE LIKELY ALONG WITH A CHANCE FOR SMALL HAIL. TURBULENCE IS LIKELY NEAR THE STORMS AS WELL. ANOTHER ROUND OF STORMS IS EXPECTED FOR SATURDAY...THEN LESS STORMS ARE LIKELY FOR SUNDAY. 20/BOYD && .REV WATCHES/WARNINGS/ADVISORIES... NV...NONE. CA...NONE. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
In the hours before
Special weather statement, Jul 3, 1:59 PM PDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 159 PM PDT FRI JUL 3 2015 NVZ002-003-032145- GREATER RENO-CARSON CITY-MINDEN AREA NV-GREATER LAKE TAHOE AREA NV- 159 PM PDT FRI JUL 3 2015 ...HEAVY RAIN OVER PLEASANT VALLEY... AT 157 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER PLEASANT VALLEY. THIS STORM WAS NEARLY STATIONARY AND PRODUCING VERY HEAVY RAIN. EXPECT PONDING ON OLD HIGHWAY 395. VERY HEAVY RAIN...PEA SIZE HAIL...AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTH RENO...DAMONTE RANCH AND PLEASANT VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3943 11968 3931 11969 3932 11979 3943 11983 TIME...MOT...LOC 2057Z 180DEG 0KT 3936 11974 MB
Local storm report, Jul 3, 2:01 PM PDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
201 PM PDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM WILDFIRE SIERRAVILLE 39.59N 120.37W
07/03/2015 SIERRA CA LAW ENFORCEMENT
SIERRA COUNTY SHERIFFS OFFICE REPORTED NUMEROUS CALLS FOR
LIGHTNING STRIKES AND POTENTIAL WILDFIRES.
0159 PM HEAVY RAIN 1 ENE PLEASANT VALLEY 39.36N 119.75W
07/03/2015 U0.00 INCH WASHOE NV TRAINED SPOTTER
TRAINED WEATHER SPOTTER REPORTED VERY HEAVY RAINFALL AND
STORNG WINDS.
&&
MCGUIRESpecial weather statement, Jul 3, 2:21 PM PDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 221 PM PDT FRI JUL 3 2015 NVZ001-032200- MINERAL AND SOUTHERN LYON COUNTIES NV- 221 PM PDT FRI JUL 3 2015 ...STRONG THUNDERSTORM BETWEEN SMITH AND MASON VALLEYS... AT 219 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF SMITH...OR 19 MILES SOUTHWEST OF YERINGTON...MOVING NORTH AT 10 MPH. LOCALLY HEAVY RAIN...PEA SIZE HAIL...AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JUNCTION NV 339 AND NV 208 AND SMITH VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER ON ROADWAYS ESPECIALLY ROUTE 339. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3868 11907 3866 11930 3888 11934 3890 11910 TIME...MOT...LOC 2119Z 174DEG 11KT 3875 11920 MB
Local storm report, Jul 3, 2:22 PM PDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
222 PM PDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL 5 S RENO 39.47N 119.82W
07/03/2015 M0.25 INCH WASHOE NV NWS EMPLOYEE
NWS EMPLOYEE REPORTED PEA SIZED HAIL WITH MODERATE TO
HEAVY RAINFALL NEAR THE SOUTH MEADOWS AREA.
&&
MCGUIRESpecial weather statement, Jul 3, 2:31 PM PDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 231 PM PDT FRI JUL 3 2015 CAZ071-072-NVZ002-003-032200- GREATER LAKE TAHOE AREA CA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES CA-GREATER RENO-CARSON CITY-MINDEN AREA NV- GREATER LAKE TAHOE AREA NV- 231 PM PDT FRI JUL 3 2015 ...STRONG THUNDERSTORM WITH HEAVY RAINFALL NEAR VERDI... AT 229 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR VERDI. THIS STORM WAS MOVING NORTHWEST AT 5 MPH. LOCATIONS IMPACTED INCLUDE... VERDI...FLORISTON AND VERDI-MOGUL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM RESULTING IN SIGNIFICANT PONDING OF WATER ON THE ROAD AND REDUCED VISIBILITY. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3945 11991 3939 12002 3951 12007 3956 11999 TIME...MOT...LOC 2129Z 136DEG 3KT 3947 12001 JW
Special weather statement, Jul 3, 2:32 PM PDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
232 PM PDT FRI JUL 3 2015
NVZ004-032230-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
232 PM PDT FRI JUL 3 2015
...HEAVY RAIN OVER HIGHWAY 50 IN EAST CHURCHILL COUNTY...
AT 230 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF NEW PASS SUMMIT. THIS STORM WAS NEARLY STATIONARY.
HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS
STORM. SOME PONDING IS LIKELY ON HIGHWAY 50 BETWEEN COLD SPRINGS AND
EAST SUMMIT PEAK.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
CHURCHILL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL AFFECT TRAVELERS ON HIGHWAY 50 BETWEEN COLD SPRINGS
AND EAST SUMMIT PEAK. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS
WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL RESULT
IN PONDING OF WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN
ON YOUR HEADLIGHTS.
&&
LAT...LON 3960 11748 3953 11750 3952 11757 3947 11765
3944 11764 3938 11771 3938 11787 3967 11786
3967 11747 3964 11748
TIME...MOT...LOC 2130Z 180DEG 0KT 3949 11762
MBThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 5:01 PM PDT | Flash Flood Warning | REV | Alpine | 3 hr |
| Jul 2, 7:16 PM PDT | Special Weather Statement | REV | Sierra | 29 min |
| Jul 2, 9:52 PM PDT | Special Weather Statement | REV | Alpine | 53 min |
| Jul 3, 11:55 AM PDT | Special Weather Statement | REV | Sierra | 50 min |
| Jul 3, 12:49 PM PDT | Special Weather Statement | REV | Sierra | 41 min |
| Jul 3, 12:51 PM PDT | Special Weather Statement | REV | Sierra | 39 min |
| Jul 3, 1:28 PM PDT | Special Weather Statement | REV | Sierra | 62 min |
| Jul 3, 1:45 PM PDT | Special Weather Statement | REV | Sierra | 60 min |
| Jul 3, 2:11 PM PDT | Flash Flood Warning | REV | Plumas | 3 hr |
| Jul 3, 2:14 PM PDT | Areal Flood Advisory | REV | Nevada, Sierra | 3 hr |
| Jul 3, 2:47 PM PDT | Special Weather Statement | REV | Lassen | 58 min |
| Jul 3, 3:09 PM PDT | Special Weather Statement | REV | Lassen | 51 min |
| Jul 3, 3:36 PM PDT | Special Weather Statement | REV | Plumas | 39 min |
| Jul 3, 3:54 PM PDT | Special Weather Statement | REV | Sierra | 51 min |
| Jul 3, 4:04 PM PDT | Severe Thunderstorm Warning | REV | Lassen, Plumas | 26 min |
| Jul 2, 5:28 PM PDT | Special Weather Statement | REV | Storey | 47 min |
| Jul 2, 5:46 PM PDT | Areal Flood Advisory | REV | Washoe | 3 hr |
| Jul 2, 6:07 PM PDT | Special Weather Statement | REV | 38 min | |
| Jul 2, 7:13 PM PDT | Special Weather Statement | REV | 47 min | |
| Jul 3, 1:24 PM PDT | Special Weather Statement | REV | 36 min | |
| Jul 3, 1:59 PM PDT | Special Weather Statement | REV | Storey | 46 min |
| Jul 3, 2:21 PM PDT | Special Weather Statement | REV | Lyon | 39 min |
| Jul 3, 2:29 PM PDT | Areal Flood Advisory | REV | Lyon | 3 hr |
| Jul 3, 2:31 PM PDT | Special Weather Statement | REV | Storey | 29 min |
| Jul 3, 2:32 PM PDT | Special Weather Statement | REV | Churchill | 58 min |
| Jul 3, 3:12 PM PDT | Special Weather Statement | REV | Storey | 48 min |
| Jul 3, 3:22 PM PDT | Areal Flood Advisory | REV | Washoe | 113 min |
| Jul 3, 3:51 PM PDT | Special Weather Statement | REV | 54 min | |
| Jul 3, 4:42 PM PDT | Special Weather Statement | REV | Washoe | 48 min |
| Jul 3, 4:52 PM PDT | Flash Flood Warning | REV | Douglas | 113 min |
Nearby
Flash Flood Warnings in California, 2015Flash Flood Warnings in Nevada, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.